Comparison of subset systems

Evelyn Nelson; Jiří Adámek; Andreas Jung; Jan Reiterman; Andrzej Tarlecki

Commentationes Mathematicae Universitatis Carolinae (1988)

  • Volume: 029, Issue: 1, page 169-177
  • ISSN: 0010-2628

How to cite


Nelson, Evelyn, et al. "Comparison of subset systems." Commentationes Mathematicae Universitatis Carolinae 029.1 (1988): 169-177. <>.

author = {Nelson, Evelyn, Adámek, Jiří, Jung, Andreas, Reiterman, Jan, Tarlecki, Andrzej},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {join completeness; join continuity; subset system; absolutely free completions of posets},
language = {eng},
number = {1},
pages = {169-177},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Comparison of subset systems},
url = {},
volume = {029},
year = {1988},

AU - Nelson, Evelyn
AU - Adámek, Jiří
AU - Jung, Andreas
AU - Reiterman, Jan
AU - Tarlecki, Andrzej
TI - Comparison of subset systems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1988
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 029
IS - 1
SP - 169
EP - 177
LA - eng
KW - join completeness; join continuity; subset system; absolutely free completions of posets
UR -
ER -


  1. J. ADÁMEK, Theory of Mathematical Structures, Reidel, Dordrecht, 1983. (1983) MR0735079
  2. J. B. WRIGHT E. G. WAGNER J. W. THATCHER, A uniform approach to inductive posets and inductive closure, Theor. Comp. Sci 7 (1978), 57-77. (1978) MR0480224
  3. M. H. ALBERTS G. M. KELLY, The closure of a class of colimits, Sydney Category Seminar Report, January 1986. (1986) 
  4. J. ADÁMEK V. KOUBEK E. NELSON J. REITERMAN, Arbitrarily large continuous algebras on one generator, Transactions AMS 291 (1985), 681-699. (1985) MR0800258
  5. J. ADÁMEK E. NELSON, Absolutely definable varieties of continuous algebras, Alg. Univ. (to appear). MR0931616
  6. J. ADÁMEK E. NELSON J. REITERMAN, The Birkhoff variety theorem for continuous algebras, Alg. Univ. 20 (1985), 328-350. (1985) MR0811693
  7. T. IWAMURA, A lemma on directed sets, Zenkoku Shijo Sugaku Danwakai 262 (1944), 107-111. (1944) 
  8. J. MESEGUER, Order completion monads, Alg. Univ. 16 (1983), 63-82. (1983) Zbl0522.18005MR0690831

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.